Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my brother has hight cpk
Jan 5, 2013

hi I just found out my brother has hight CPK, the doctor said that every time he goes for a check up its higher but he is not sure to why. my brother is only 18 is this dangers?

Response from Mr. Vergel

If he is HIV+, some medications like Isentress or Intelence have been reported to cause increases in CPK in a minority of patients. Excessive exercise and some muscular diseases can also cause elevated CPK.

More on CPK here:

Risk of elevated CPK

Nelson



Previous
Feliz Año 2013!!!
Next
Just infected and should i use supplement to maintain health? -reply

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement